Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ear itching, paper inside ear, loss of hearing. What to do?

Sir, this is to say that I felt a bit of itching inside my ear and I rolled a piece of paper and put it slowly into my ear. I was itching by slowly moving the paper to and fro and suddenly a piece of the rolled paper cut off and remained inside my right ear. I tried to pull it out but it is way too deep inside my ear. I am very worried currently and I am hearing very little through my right ear. What am I supposed to do now? Suggestions will be appreciated, sir. Thanks.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi , dont try to pull the paper, it may damage your eardrum ehich will lead to deafness. Go to the ENT specialist, they just syringe your ear with normal saline using special instrument. Just a matter of minutes. But dont try yourself. It may cause you significant loss.
BEST OF LUCK.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor